MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for 9-year-old female patient who is not pregnant.The sample was repeated using the siemens method with lower results.The following data was provided: sid: (b)(6) alinity result = 110 ng/ml.Sent to another lab alinity result for sid 10276218 = 110 ng/ml.Siemens result = 24 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete information from section a1 patient identifier sid: (b)(6).This report is being filed on an international product, list number: 07p66-20 that has a similar product distributed in the us, list number: 07p66, with 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.Cross reference emdr for ticket (b)(4).
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for 9 year old female patient who is not pregnant.The sample was repeated using the siemens method with lower results.The following data was provided: sid (b)(6) alinity result = 110 ng/ml.Sent to another lab alinity result for sid (b)(6) = 110 ng/ml.Siemens result = 24 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data identified an increase in complaints for the alinity i prolactin assay as well as an increase in complaint activity for the complaint lot.However, testing was performed utilizing retained kits of the complaint lot and noted that all testing passed, indicating the reagent lots are performing as expected.Device history record review did not identify any non-conformances or deviations associated with lot 72165ud00 and the complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i prolactin reagent lot 72165ud00 was identified.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23133535
Report Number3005094123-2025-00471
Device Sequence Number9285306
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)260108(10)72165UD00
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Catalogue Number07P66-20
Device Lot Number72165UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age9 YR
Patient SexFemale